# SDR ASAA2019020828131

- Difficulty date: February 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,254 hours, 13,844 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9083
- Condition: Failed
- Location: Lt Ram Air
- Part time: 57,482 hours, 21,015 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL DURING DESCENT. LIGHT OUT WITH "MASTER CAUTION" RESET. GROUNDED - YES. LEFT ZONE TEMP CONT LOGGED RAM AIR ACT FAULT, ACTUATOR R&R PER AMM 21-51-21, C/B'S PULLED/TAGGED & UNTAGGED/RESET (3). SYS OPS CKS NML PER SAME.
